# SDR VNAA20241103023

- Difficulty date: October 2, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A4142511
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ROBBERY PROCEDURE: REMOVE FLOOR FITTING SEAT TRACK P/N: A414251-1 OF FWD LAVATORY FROM A/C: N587NN TO BE INSTALLED ON A/C N588NN TO ATTEND NRC 0235 THEN INSTALL A SERVICEABLE UNIT ON A/C N587NN.     FITTING PN: A414251-1 (1EA) AISLE CORNER AT FWD LAV WAS FABRICATED AND INSTALLED PER EA NO: A1-690-25-00315 SECTION III-PERMANENT REPAIR REV. (- -) DATE: 2024-10-17.
